# SDR SWIA2021070159257

- Difficulty date: April 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS. 280 BULKHEAD ANGLE AT LBL 26 IS CRACKED THROUGH BOTTOM FASTENER HOLE.     (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED ANGLE AT LBL 26 AT F.S 280 BULKHEAD WITH NEW PART PN:CC670-34117-5 IAW CRJ 700 SRM 51-42-06-001-001 AND REF: SRM 53-11-10-201-004-A01 LOWER WEB F.S. 280 REPAIR FOR FASTENER CALL OUT.
